# SDR P5CA2017020100055

- Difficulty date: January 27, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,077 hours, 19,945 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: 74089
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK FOR SUPERNUMERARY POSITION NR 1 HAS LEAK TO HEAD HARNESS.  REPLACED OXYGEN MASK ASSY IAW AMM 35-11-08 OPS AND LEAK CHECKED OK.
